Advertisement

Integral Equations and Operator Theory

, Volume 78, Issue 1, pp 115–150 | Cite as

New Hardy Spaces of Musielak–Orlicz Type and Boundedness of Sublinear Operators

  • Luong Dang KyEmail author
Article

Abstract

We introduce a new class of Hardy spaces \({H^{\varphi(\cdot, \cdot)}(\mathbb{R}^{n})}\), called Hardy spaces of Musielak–Orlicz type, which generalize the Hardy–Orlicz spaces of Janson and the weighted Hardy spaces of García-Cuerva, Strömberg, and Torchinsky. Here, \({\varphi : \mathbb{R}^{n} \times [0, \infty) \to [0, \infty)}\) is a function such that \({\varphi(x, \cdot)}\) is an Orlicz function and \({\varphi(\cdot, t)}\) is a Muckenhoupt \({A_{\infty}}\) weight. A function f belongs to \({H^{\varphi(\cdot, \cdot)}(\mathbb{R}^{n})}\) if and only if its maximal function f* is so that \({x \mapsto \varphi(x, |f^{*}(x)|)}\) is integrable. Such a space arises naturally for instance in the description of the product of functions in \({H^{1}(\mathbb{R}^{n})}\) and \({BMO(\mathbb{R}^{n})}\) respectively (see Bonami et al. in J Math Pure Appl 97:230–241, 2012). We characterize these spaces via the grand maximal function and establish their atomic decomposition. We characterize also their dual spaces. The class of pointwise multipliers for \({BMO(\mathbb{R}^{n})}\) characterized by Nakai and Yabuta can be seen as the dual of \({L^{1}(\mathbb{R}^{n}) + H^{\rm log}(\mathbb{R}^{n})}\) where \({H^{\rm log}(\mathbb{R}^{n})}\) is the Hardy space of Musielak–Orlicz type related to the Musielak–Orlicz function \({\theta(x, t) = \frac{t}{{\rm log}(e + |x|) + {\rm log}(e + t)}}\). Furthermore, under additional assumption on \({\varphi(\cdot, \cdot)}\) we prove that if T is a sublinear operator and maps all atoms into uniformly bounded elements of a quasi-Banach space \({\mathcal{B}}\), then T uniquely extends to a bounded sublinear operator from \({H^{\varphi(\cdot,\cdot)}(\mathbb{R}^{n})}\) to \({\mathcal{B}}\). These results are new even for the classical Hardy–Orlicz spaces on \({\mathbb{R}^{n}}\).

Mathematics Subject Classification (2010)

Primary 42B35 Secondary 46E30 42B15 42B30 

Keywords

Muckenhoupt weights Musielak–Orlicz functions BMO-multipliers hardy spaces atomic decompositions Hardy–Orlicz spaces quasi-Banach spaces sublinear operators 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Andersen, K.F., John, R.T.: Weighted inequalities for vector-valued maximal functions and singular integrals. Studia Math. 69(1), 19–31 (1980/1981)Google Scholar
  2. 2.
    Astala K., Iwaniec T., Koskela P., Martin G.: Mappings of BMO-bounded distortion. Math. Ann. 317, 703–726 (2000)CrossRefzbMATHMathSciNetGoogle Scholar
  3. 3.
    Birnbaum Z., Orlicz W.: Über die verallgemeinerung des begriffes der zueinander konjugierten potenzen. Studia Math. 3, 1–67 (1931)Google Scholar
  4. 4.
    Bonami A., Feuto J., Grellier S.: Endpoint for the div-curl lemma in Hardy spaces. Publ. Mat. 54(2), 341–358 (2010)CrossRefzbMATHMathSciNetGoogle Scholar
  5. 5.
    Bonami A., Grellier S.: Hankel operators and weak factorization for Hardy–Orlicz spaces. Colloq. Math. 118(1), 107–132 (2010)CrossRefzbMATHMathSciNetGoogle Scholar
  6. 6.
    Bonami A., Grellier S., Ky L.D.: Paraproducts and products of functions in \({BMO(\mathbb{R}^{n})}\) and \({H^1(\mathbb{R}^{n})}\) through wavelets. J. Math. Pure Appl. 97, 230–241 (2012)zbMATHMathSciNetGoogle Scholar
  7. 7.
    Bonami A., Iwaniec T., Jones P., Zinsmeister M.: On the product of functions in BMO and H 1. Ann. Inst. Fourier (Grenoble). 57(5), 1405–1439 (2007)CrossRefzbMATHMathSciNetGoogle Scholar
  8. 8.
    Bownik M.: Boundedness of operators on Hardy spaces via atomic decompositions. Proc. Am. Math. Soc. 133, 3535–3542 (2005)CrossRefzbMATHMathSciNetGoogle Scholar
  9. 9.
    Bownik M., Li B., Yang D., Zhou Y.: Weighted anisotropic Hardy spaces and their applications in boundedness of sublinear operators. Indiana Univ. Math. J. 57(7), 3065–3100 (2008)CrossRefzbMATHMathSciNetGoogle Scholar
  10. 10.
    Bui H.Q.: Weighted Hardy spaces. Math. Nachr. 103, 45–62 (1981)CrossRefzbMATHMathSciNetGoogle Scholar
  11. 11.
    Bui, T.A., Cao, J., Ky, L.D., Yang, D., Yang, S.: Musielak–Orlicz–Hardy spaces associated with operators satisfying reinforced off-diagonal estimates. Anal. Geom. Metr. Spaces 1, 69–129Google Scholar
  12. 12.
    Cao J., Chang D.-C., Yang D., Yang S.: Weighted local Orlicz–Hardy spaces on domains and their applications in inhomogeneous Dirichlet and Neumann problems. Trans. Am. Math. Soc. 365, 4729–4809 (2013)CrossRefzbMATHMathSciNetGoogle Scholar
  13. 13.
    Cao J., Chang D.-C., Yang D., Yang S.: Boundedness of generalized Riesz transforms on Orlicz–Hardy spaces associated to operators. Integral Equ. Oper. Theory 76(2), 225–283 (2013)CrossRefzbMATHMathSciNetGoogle Scholar
  14. 14.
    Coifman R.R.: A real variable characterization of H p. Studia Math. 51, 269–274 (1974)zbMATHMathSciNetGoogle Scholar
  15. 15.
    Coifman R.R., Lions P.-L., Meyer Y., Semmes P.: Compensated compactness and Hardy spaces. J. Math. Pures Appl. (9) 72, 247–286 (1993)zbMATHMathSciNetGoogle Scholar
  16. 16.
    Cruz-Uribe, D., Wang, L.-A.D.: Variable Hardy spaces. arXiv:1211.6505Google Scholar
  17. 17.
    Diening L.: Maximal function on Musielak–Orlicz spaces and generalized Lebesgue spaces. Bull. Sci. Math. 129, 657–700 (2005)CrossRefzbMATHMathSciNetGoogle Scholar
  18. 18.
    Diening L., Hästö P., Roudenko S.: Function spaces of variable smoothness and integrability. J. Funct. Anal. 256, 1731–1768 (2009)CrossRefzbMATHMathSciNetGoogle Scholar
  19. 19.
    Fefferman C., Stein E.M.: H p spaces of several variables. Acta Math. 129, 137–193 (1972)CrossRefzbMATHMathSciNetGoogle Scholar
  20. 20.
    Folland G.B., Stein E.M.: Hardy spaces on homogeneous groups. Princeton University Press, Princeton (1982)zbMATHGoogle Scholar
  21. 21.
    García-Cuerva J.: Weighted H p spaces. Diss. Math. 162, 1–63 (1979)Google Scholar
  22. 22.
    García-Cueva J., Martell J.M.: Wavelet characterization of weighted spaces. J. Geom. Anal. 11, 241– (2001)CrossRefMathSciNetGoogle Scholar
  23. 23.
    García-Cuerva, J., Rubio de Francia, J.L.: Weighted norm inequalities and related topics. North-Holland Mathematics Studies, vol. 116. North-Holland Publishing Co., Amsterdam (1985)Google Scholar
  24. 24.
    Greco L., Iwaniec T.: New inequalities for the Jacobian. Ann. Inst. Henri Poincare 11, 17–35 (1994)zbMATHMathSciNetGoogle Scholar
  25. 25.
    Harboure E., Salinas O., Viviani B.: A look at \({BMO_{\varphi}(w)}\) through Carleson measures. J. Fourier Anal. Appl. 13(3), 267–284 (2007)CrossRefzbMATHMathSciNetGoogle Scholar
  26. 26.
    Harboure E., Salinas O., Viviani B.: Wavelet expansions for \({BMO_{\rho}(w)}\) -functions. Math. Nachr. 281(12), 1747–1763 (2008)CrossRefzbMATHMathSciNetGoogle Scholar
  27. 27.
    Hou, S., Yang, D., Yang, S.: Lusin area function and molecular characterizations of Musielak–Orlicz Hardy spaces and their applications. arXiv:1201.1945Google Scholar
  28. 28.
    Iwaniec T., Onninen J.: H 1-estimates of Jacobians by subdeterminants. Math. Ann. 324, 341–358 (2002)CrossRefzbMATHMathSciNetGoogle Scholar
  29. 29.
    Iwaniec T., Sbordone C.: Weak minima of variational integrals. J. Reine Angew. Math. 454, 143–161 (1994)zbMATHMathSciNetGoogle Scholar
  30. 30.
    Iwaniec T., Verde A.: On the operator \({\mathcal{L}(f) = f {\rm log} | f |}\). J. Funct. Anal. 169(2), 391–420 (1999)CrossRefzbMATHMathSciNetGoogle Scholar
  31. 31.
    Iwaniec T., Verde A.: A study of Jacobians in Hardy–Orlicz spaces. Proc. Roy. Soc. Edinb. Sect. A 129(3), 539–570 (1999)CrossRefzbMATHMathSciNetGoogle Scholar
  32. 32.
    Janson S.: Generalizations of Lipschitz spaces and an application to Hardy spaces and bounded mean oscillation. Duke Math. J. 47(4), 959–982 (1980)CrossRefzbMATHMathSciNetGoogle Scholar
  33. 33.
    Jiang R., Yang D.: New Orlicz–Hardy spaces associated with divergence form elliptic operators. J. Funct. Anal. 258(4), 1167–1224 (2010)CrossRefzbMATHMathSciNetGoogle Scholar
  34. 34.
    Ky L.D.: Bilinear decompositions and commutators of singular integral operators. Trans. Am. Math. Soc. 365, 2931–2958 (2013)CrossRefzbMATHGoogle Scholar
  35. 35.
    Ky, L.D.: Endpoint estimates for commutators of singular integrals related to Schrödinger operators. arXiv:1203.6335Google Scholar
  36. 36.
    Latter R.H.: A characterization of \({H^p(\mathbb{R}^{n})}\) in terms of atoms. Studia Math. 62, 93–101 (1978)zbMATHMathSciNetGoogle Scholar
  37. 37.
    Lerner A.K.: Some remarks on the Hardy–Littlewood maximal function on variable L p spaces. Math. Z. 251(3), 509–521 (2005)CrossRefzbMATHMathSciNetGoogle Scholar
  38. 38.
    Liang Y., Huang J., Yang D.: New real-variable characterizations of Musielak–Orlicz Hardy spaces. J. Math. Anal. Appl. 395(1), 413–428 (2012)CrossRefzbMATHMathSciNetGoogle Scholar
  39. 39.
    Martínez S., Wolanski N.: A minimum problem with free boundary in Orlicz spaces. Adv. Math. 218, 1914–1971 (2008)CrossRefzbMATHMathSciNetGoogle Scholar
  40. 40.
    Meda S., Sjögren P., Vallarino M.: On the H 1-L 1 boundedness of operators. Proc. Am. Math. Soc. 136, 2921–2931 (2008)CrossRefzbMATHGoogle Scholar
  41. 41.
    Meda S., Sjögren P., Vallarino M.: Atomic decompositions and operators on Hardy spaces. Rev. Un. Mat. Argent. 50(2), 15–22 (2009)zbMATHGoogle Scholar
  42. 42.
    Muckenhoupt, B., Wheeden, R.: Weighted bounded mean oscillation and the Hilbert transform. Studia Math. 54(3), 221–237 (1975/1976)Google Scholar
  43. 43.
    Muckenhoupt B., Wheeden R.: On the dual of weighted H 1 of the half-space. Studia Math. 63(1), 57–79 (1978)zbMATHMathSciNetGoogle Scholar
  44. 44.
    Müller S.: Hardy space methods for nonlinear partial differential equations. Tatra Mt. Math. Publ. 4, 159–168 (1994)zbMATHMathSciNetGoogle Scholar
  45. 45.
    Musielak J.: Orlicz spaces and modular spaces. Lecture Notes in Mathematics, vol. 1034. Springer, New York (1983)Google Scholar
  46. 46.
    Nakai E., Yabuta K.: Pointwise multipliers for functions of bounded mean oscillation. J. Math. Soc. Jpn 37(2), 207–218 (1985)CrossRefzbMATHMathSciNetGoogle Scholar
  47. 47.
    Nakai E., Sawano Y.: Hardy spaces with variable exponents and generalized Campanato spaces. J. Funct. Anal. 262(9), 3665–3748 (2012)CrossRefzbMATHMathSciNetGoogle Scholar
  48. 48.
    Orlicz W.: Über eine gewisse Klasse von Räumen vom typus B. Bull. Inst. Acad. Pol. Ser. A 8, 207–220 (1932)Google Scholar
  49. 49.
    Rochberg R., Weiss G.: Derivatives of analytic families of Banach spaces. Ann. Math. 118, 315–347 (1983)CrossRefzbMATHMathSciNetGoogle Scholar
  50. 50.
    Sawano Y.: Atomic decompositions of Hardy spaces with variable exponents and its application to bounded linear operators. Integral Equ. Oper. Theory 77(1), 123–148 (2013)CrossRefMathSciNetGoogle Scholar
  51. 51.
    Serra C.F.: Molecular characterization of Hardy–Orlicz spaces. (English summary) Rev. Un. Mat. Argent. 40(1–2), 203–217 (1996)zbMATHMathSciNetGoogle Scholar
  52. 52.
    Stein E.M., Weiss G.: On the theory of harmonic functions of several variables. I. The theory of H p-spaces. Acta Math. 103, 25–62 (1960)CrossRefzbMATHMathSciNetGoogle Scholar
  53. 53.
    Strömberg J.-O., Torchinsky A.: Weighted Hardy Spaces. Lecture Notes in Mathematics, vol. 1381. Springer, Berlin (1989)Google Scholar
  54. 54.
    Taibleson M.H., Weiss G.: The molecular characterization of certain Hardy spaces. Astérisque 77, 67–149 (1980)zbMATHMathSciNetGoogle Scholar
  55. 55.
    Viviani B.E.: An atomic decomposition of the Predual of \({BMO(\rho)}\). Revista Matematica Iberoamericana 3, 401–425 (1987)CrossRefzbMATHMathSciNetGoogle Scholar
  56. 56.
    Yang D., Yang S.: Local Hardy spaces of Musielak–Orlicz type and their applications. Sci. China Math. 55(8), 1677–1720 (2012)CrossRefzbMATHMathSciNetGoogle Scholar
  57. 57.
    Yang, D., Yang, S.: Musielak–Orlicz Hardy spaces associated with operators and their applications. J. Geom. Anal. (2012). doi: 10.1007/s12220-012-9344-y. arXiv: 1201.5512
  58. 58.
    Yang D., Yang S.: Real-variable characterizations of Orlicz–Hardy spaces on strongly Lipschitz domains of \({\mathbb{R}^n}\). Rev. Mat. Iberoam. 29, 237–292 (2013)CrossRefzbMATHMathSciNetGoogle Scholar
  59. 59.
    Yang D., Zhou Y.: A boundedness criterion via atoms for linear operators in Hardy spaces. Constr. Approx. 29, 207–218 (2009)CrossRefzbMATHMathSciNetGoogle Scholar

Copyright information

© Springer Basel 2013

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of Quy NhonQuy NhonVietnam

Personalised recommendations